Number of the records: 1
Half-arc-transitive graphs of arbitrarily large girth
Title statement Half-arc-transitive graphs of arbitrarily large girth Main entry-name Nedela, Roman (Author) Another responsib. Širáň, Jozef, 1954- Z1 (Author) - SvF Katedra matematiky a deskriptívnej geometrie Translated title Poloblúkové tranzitívne grafy ľubovoľne veľkého obvodu In The Art of Discrete and Applied Mathematics. -- ISSN 2590-9770. -- Vol. 7, no. 2 (2024), online, [7] s., art. no. #P2.03 Subj. Headings graph automorphism group Language English URL https://doi.org/10.26493/2590-9770.1575.f8d Document kind RBX - článok z periodika Category ADM - 13/NOVÉ Vedecké práce v zahraničných časopisoch registrovaných v databázach Web of Science alebo SCOPUS Category (from 2022) V3 - Vedecký výstup publikačnej činnosti z časopisu Type of document článok In databases DOI: 10.26493/2590-9770.1575.f8d
SCOPUS: 2-s2.0-85206490259Year 2024 article
Number of the records: 1